MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PRISTINE; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 PRISTINE; DIALYSIS CATHETER
Model Number 5403230
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post dialysis catheter placement on the right jugular, the device was allegedly contaminated with bacteria.Upon device removal, the cuff was noted to be strongly adhering to the skin and the catheter was reported to be broken.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 02/2023).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 02/2023), g3, h6(method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PRISTINE
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13736567
Report Number3006260740-2022-00749
Device Sequence Number4762841
Product Code MSD
UDI-Device Identifier00801741219047
UDI-Public(01)00801741219047
Combination Product (Y/N)N
PMA/510(K) Number
K203767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5403230
Device Catalogue Number5403230
Device Lot NumberREFR3962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown